# SDR COMA0660524

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 8,808 hours, 7,756 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5277 - ON APPROACH TO BWI, SELECTED FLAPS FROM 20 TO 30 DEGREES, RECEIVED FLAP FAIL CAUTION MESSAGE.  APPLIED QRH AND LANDED AT 20 DEGREE FLAP WITHOUT INCIDENT.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
